Omar Kihel

Professor of Mathematics

omar kihel

Office: Mackenzie Chown J425
905 688 5550 x3295

Algebraic Number Theory, Elliptic Curves, Diophantine Equations. Permutation polynomials over Finite Fields and Galois Theory.

  • Kihel and J. Lizotte, Small generators and reduced elements in a quadratic number field, J. Number Theory, Elsevier, Volume 132, Issue 9, (2012), Pages 1888–1895.
  • Ayad and O. Kihel, Recognizing the primes using permutations accepted for publication, Inter. J. Number Theory, World Scientific.
  • Ayad and O. Kihel , Common Divisors of Values of Polynomials and Common Factors of Indices in a Number Field,  Inter. J. Number Theory, World Scientific, Volume: 7, Issue: 5 (2011) pp. 1173-1194.
  • He, O. Kihel and A. Togbe Solutions of a class of quartic Thue inequalities, Computers & Mathematics with Applications, Elsevier, Volume 61, (2011), 2914-2923.
  • Ayad and O. Kihel , A new class of permutation polynomials of F_q, accepted for publication, Elemente der Mathematik, Springer.
  • Kihel, On a variant of Lucas’ square pyramid problem, accepted for publication, Ann. Math. Inf,
  • Ayad, V. Coia and O. Kihel, On relatively prime sets, accepted for publication, J. Integer Sequences.
  • Kihel, F. Luca and A. Togbe, VARIANTS OF THE DIOPHANTINE EQUATION n! + 1 = y2, Portugal. Math. (N.S.) Portugaliae Mathematica, European Mathematical Society, Vol. 67, Fasc. 1, 2010, 1–11.
  • Ayad and O. Kihel, On the number of subsets relatively prime to an integer, J. Integer Seq. 11 (2008).
  • Ayad, and O. Kihel, The number of relatively prime subsets of {1, …, n}, J. INTEGERS, 9, (2009) de Gruyter Publisher.
  • Ayad and O. Kihel, On relatively prime sets, J. INTEGERS, de Gruyter Publisher, (2009).
  • Kihel, F. Luca, Variants of the Brocard-Ramanujan equation. J. Théor. Nombres Bordeaux 20 (2008), no. 2, 353–363.